# SDR QXEA200602408

- Difficulty date: August 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C3 CHECK- ON NR 1 ENGINE MOUNT STRUCTURE FOR BOTTOM INBOARD THRUST REVERSER CASCADE VANE BETWEEN MOUNT HOLES METAL HAS BEEN REMOVED FROM STRUCTURE.  MAPPED AREA OF CUTOUT FOR ENGINEERING AND FABRICATED A REPAIR PLATE AND PATCH AND INSTALLED IAW REO 670-78-34-673.
